Alert archive / South Carolina / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 140, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at Jul 15, 2016, 8:15 PM EDT for Fairfield County, Newberry County, South Carolina. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2016, 8:15 PM EDT (00:15 UTC)
- Expired
- Jul 15, 2016, 8:45 PM EDT
- In force
- 30 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fairfield County, SC, Newberry County, SC
The radar
The Columbia radar (KCAE), 42 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 8:24 PM EDT | TSTM WND DMG | 12 Wnw Winnsboro, SC | TREES DOWN HWY 215N. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 0.3 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 546 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 1280 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
129
WUUS52 KCAE 160015
SVRCAE
SCC039-071-160045-
/O.NEW.KCAE.SV.W.0140.160716T0015Z-160716T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
815 PM EDT FRI JUL 15 2016
THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN FAIRFIELD COUNTY IN CENTRAL SOUTH CAROLINA...
EAST CENTRAL NEWBERRY COUNTY IN CENTRAL SOUTH CAROLINA...
* UNTIL 845 PM EDT
* AT 814 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES WEST OF
WINNSBORO...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WINNSBORO...PEAK AND WINNSBORO MILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3449 8112 3427 8105 3423 8128 3424 8130
3424 8132 3421 8134 3421 8136 3438 8143
TIME...MOT...LOC 0014Z 251DEG 23KT 3432 8131
HAIL...1.00IN
WIND...60MPH
$$
FWA3 follow-up statements
061
WWUS52 KCAE 160024
SVSCAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
824 PM EDT FRI JUL 15 2016
SCC071-160034-
/O.CAN.KCAE.SV.W.0140.000000T0000Z-160716T0045Z/
NEWBERRY SC-
824 PM EDT FRI JUL 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL NEWBERRY COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3449 8112 3427 8105 3423 8128 3424 8132
3427 8134 3430 8134 3431 8136 3435 8137
3439 8140
TIME...MOT...LOC 0024Z 250DEG 22KT 3433 8127
$$
SCC039-160045-
/O.CON.KCAE.SV.W.0140.000000T0000Z-160716T0045Z/
FAIRFIELD SC-
824 PM EDT FRI JUL 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR WESTERN FAIRFIELD COUNTY...
AT 824 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF
WINNSBORO...MOVING EAST AT 25 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
WINNSBORO AND WINNSBORO MILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3449 8112 3427 8105 3423 8128 3424 8132
3427 8134 3430 8134 3431 8136 3435 8137
3439 8140
TIME...MOT...LOC 0024Z 250DEG 22KT 3433 8127
HAIL...1.25IN
WIND...70MPH
$$
FWA003
WWUS52 KCAE 160029
SVSCAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
829 PM EDT FRI JUL 15 2016
SCC039-160045-
/O.CON.KCAE.SV.W.0140.000000T0000Z-160716T0045Z/
FAIRFIELD SC-
829 PM EDT FRI JUL 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR WESTERN FAIRFIELD COUNTY...
AT 828 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
WINNSBORO...MOVING EAST AT 25 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
WINNSBORO AND WINNSBORO MILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A BUILDING. THIS STORM IS SHOWING WEAK ROTATION. IF THE ROTATION
BECOMES STRONGER...A TORNADO WARNING MAY BE NECESSARY.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3449 8112 3427 8105 3423 8128 3426 8130
3431 8133 3441 8134
TIME...MOT...LOC 0028Z 251DEG 23KT 3434 8123
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
$$
FWA687
WWUS52 KCAE 160038
SVSCAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
838 PM EDT FRI JUL 15 2016
SCC039-160045-
/O.CON.KCAE.SV.W.0140.000000T0000Z-160716T0045Z/
FAIRFIELD SC-
838 PM EDT FRI JUL 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR SOUTHWESTERN FAIRFIELD COUNTY...
AT 838 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
WINNSBORO...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN FAIRFIELD COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3442 8115 3426 8110 3423 8128 3426 8130
3431 8133 3437 8132
TIME...MOT...LOC 0038Z 251DEG 21KT 3434 8121
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
FWAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 8:10 PM EDT, 5 minutes earlier.
Area forecast discussion, Jul 15, 8:10 PM EDT, 5 minutes before
Area Forecast Discussion National Weather Service Columbia SC 810 PM EDT FRI JUL 15 2016 .SYNOPSIS... A pressure ridge will extend westward from the Atlantic into the northern Gulf of Mexico through Saturday. North of the ridge a pressure trough will be in the forecast area. There will also be weak upper troughing over the area. The pattern supports an increased chance of thunderstorms. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... Regional radar this evening shows a large area of storms in the northwestern Midlands and Pee Dee region and another area of storms in the eastern CSRA and central Midlands. There are several boundaries across the area from earlier storms that may act to enhance convection, however, the severe threat through tonight appears low given reduced instability. Hi-resolution models support shower and storm coverage diminishing through midnight. Cannot rule out isolated showers and storms overnight given the upper trough to our west and increasing moisture so have continued with slight chance pops. Low temperatures forecast near guidance, in the lower to middle 70s. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/... Persistent surface trough across the area will be a focus for scattered to numerous showers and thunderstorms as low level convergence will be enhanced. Upper level trough over the eastern CONUS with several weak short waves rotating northeast through the region. Models suggest convection may be more widespread Saturday afternoon with deeper moisture...strong upper level divergence and moderate instability. Followed the guidance consensus for the pop forecast but trended a little higher. Marginal severe thunderstorm threat as deep layer shear a little stronger than previous days. Also...with high precipitable water near 2 inches...potential for locally heavy rain. Thunderstorms may linger into the overnight period. Sunday the focus may be in the eastern midlands as surface trough shift toward the coast. So highest pops in the east by Sunday afternoon. Maximum temperatures will likely be lower compared to previous days because of deeper moisture in the area. The temperature guidance was close. && .LONG TERM /MONDAY THROUGH FRIDAY/... The GFS and ECMWF displayed surface ridging extending from the Atlantic into the Gulf of Mexico during much of the medium-range period. The models showed some troughing in the forecast area. The models indicated upper ridging early but troughing along the east coast by the middle of the week. GFS ensemble suggests lower pops toward the end of the period. will continue chance afternoon and evening thunderstorms each day with near normal temperatures. && .AVIATION /00Z SATURDAY THROUGH WEDNESDAY/... VFR conditions generally expected through the 24-hr TAF period with restrictions possible in diurnal convection. Radar imagery as of 00Z still showing scattered showers and thunderstorms across the area. Expect coverage to gradually diminish tonight with the loss of daytime heating. Hi-resolution models show most of the activity east of AGS/DNL/CAE/CUB by 02Z and east of OGB by 04Z. Winds will generally be out of the southwest at 5 to 10 knots...except gusting to 25 to 35 kts in thunderstorms. Models do not indicate fog/stratus development at the TAF sites early Saturday morning which appears reasonable given a 20 knot low level jet and expected debris cloudiness. Convection is expected to develop again on Saturday and may once again produce strong winds. EXTENDED AVIATION OUTLOOK...Increasing potential for restrictions in convection this weekend. && .CAE WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. && SYNOPSIS...77 NEAR TERM...99 SHORT TERM...99 LONG TERM...99 AVIATION...77
Hazardous weather outlook, Jul 15, 3:41 AM EDT, 16 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE COLUMBIA SC 341 AM EDT FRI JUL 15 2016 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-160745- LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- 341 AM EDT FRI JUL 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDLANDS OF SOUTH CAROLINA AND THE CENTRAL SAVANNAH RIVER AREA OF GEORGIA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS THIS AFTERNOON AND EVENING COULD POSSIBLY CONTAIN DAMAGING WIND. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS SATURDAY AFTERNOON AND EVENING COULD POSSIBLY CONTAIN DAMAGING WIND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 15, 5:55 PM EDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
555 PM EDT FRI JUL 15 2016
SCZ015-152245-
LANCASTER-
555 PM EDT FRI JUL 15 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LANCASTER COUNTY...
AT 555 PM EDT...A STRONG THUNDERSTORM WAS NEAR ROCK HILL...MOVING
EAST AT 40 MPH.
WIND GUSTS OF 45 TO 55 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WAXHAW.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3493 8078 3482 8080 3481 8090 3483 8090
3484 8087 3490 8088 3493 8086 3496 8087
3501 8091 3503 8090 3505 8091 3507 8090
TIME...MOT...LOC 2155Z 253DEG 33KT 3490 8111
FWALocal storm report, Jul 15, 7:01 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
701 PM EDT FRI JUL 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG 17 NNW LANCASTER 34.95N 80.86W
07/15/2016 LANCASTER SC 911 CALL CENTER
MULTIPLE TREES DOWN ON DOBY'S BRIDGE ROAD.
&&
DASpecial weather statement, Jul 15, 7:13 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE COLUMBIA SC 713 PM EDT FRI JUL 15 2016 GAZ065-077-SCZ030-160015- BURKE-RICHMOND-AIKEN- 713 PM EDT FRI JUL 15 2016 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL BURKE... EASTERN RICHMOND AND WESTERN AIKEN COUNTIES... AT 713 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE EXTENDING FROM NEAR AUGUSTA TO NEAR WAYNESBORO...AND MOVING NORTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... AIKEN...NORTH AUGUSTA...WAYNESBORO...CLEARWATER...BELVEDERE...NEW ELLENTON...JACKSON...GLOVERVILLE AND BURNETTOWN. LAT...LON 3293 8206 3353 8198 3378 8162 3328 8165 TIME...MOT...LOC 2313Z 225DEG 15KT 3340 8193 3305 8199 FWA
Local storm report, Jul 15, 7:17 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
717 PM EDT FRI JUL 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM TSTM WND DMG 21 NNW LANCASTER 35.01N 80.86W
07/15/2016 LANCASTER SC 911 CALL CENTER
TREES DOWN CALVIN HALL RD AND HARRISBURG RD.
&&
DASpecial weather statement, Jul 15, 7:26 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
726 PM EDT FRI JUL 15 2016
SCZ020-021-160015-
NEWBERRY-FAIRFIELD-
726 PM EDT FRI JUL 15 2016
...A STRONG THUNDERSTORM WILL AFFECT WESTERN FAIRFIELD AND
NORTHEASTERN NEWBERRY COUNTIES...
AT 726 PM EDT...A STRONG THUNDERSTORM WAS NEAR WHITMIRE...OR 11 MILES
NORTHWEST OF NEWBERRY...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS OF 45 TO 55 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NEWBERRY...WHITMIRE...PROSPERITY...POMARIA AND PEAK.
LAT...LON 3457 8125 3456 8124 3429 8110 3418 8159
3440 8176 3444 8173 3446 8169 3453 8164
3449 8157 3445 8154 3449 8149 3449 8146
3450 8142 3457 8142
TIME...MOT...LOC 2326Z 244DEG 25KT 3443 8169
FWASpecial weather statement, Jul 15, 7:45 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
745 PM EDT FRI JUL 15 2016
SCZ027-030-036-160045-
LEXINGTON-ORANGEBURG-AIKEN-
745 PM EDT FRI JUL 15 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN
ORANGEBURG...SOUTHWESTERN LEXINGTON AND CENTRAL AIKEN COUNTIES...
AT 744 PM EDT...A STRONG THUNDERSTORM WAS 14 MILES NORTH OF
WILLISTON...OR 15 MILES EAST OF AIKEN...MOVING NORTHEAST AT 35 MPH.
WIND GUSTS OF 45 TO 55 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
RED BANK...NEW ELLENTON...SWANSEA...WAGENER...PELION...GILBERT...
SUMMIT...SALLEY...PERRY...WOODFORD AND WINDSOR.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3329 8164 3352 8164 3378 8162 3403 8133
3371 8105 3349 8137 3349 8138
TIME...MOT...LOC 2344Z 241DEG 31KT 3360 8147
FWAThe office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 8:41 PM EDT | Special Weather Statement | CAE | Barnwell | 64 min |
| Jul 15, 8:43 PM EDT | Severe Thunderstorm Warning | CAE | Fairfield | 32 min |
| Jul 15, 8:52 PM EDT | Areal Flood Advisory | CAE | Aiken, Barnwell | 113 min |
| Jul 15, 9:09 PM EDT | Severe Thunderstorm Warning | CAE | Bamberg, Barnwell, Orangeburg | 51 min |
| Jul 15, 9:48 PM EDT | Special Weather Statement | CAE | Bamberg, Calhoun, Orangeburg | 42 min |
| Jul 15, 10:24 PM EDT | Special Weather Statement | CAE | Calhoun, Orangeburg | 66 min |
| Jul 15, 11:01 PM EDT | Special Weather Statement | CAE | Lee, Sumter | 59 min |
| Jul 16, 3:47 PM EDT | Special Weather Statement | CAE | Aiken | 58 min |
| Jul 16, 4:34 PM EDT | Special Weather Statement | CAE | Lexington | 41 min |
| Jul 16, 4:53 PM EDT | Areal Flood Advisory | CAE | Aiken | 112 min |
| Jul 16, 5:14 PM EDT | Special Weather Statement | CAE | Fairfield, Lexington, Richland | 46 min |
| Jul 16, 5:44 PM EDT | Severe Thunderstorm Warning | CAE | Fairfield, Richland | 46 min |
| Jul 16, 6:01 PM EDT | Severe Thunderstorm Warning | CAE | Fairfield, Kershaw, Lancaster | 44 min |
| Jul 16, 6:46 PM EDT | Special Weather Statement | CAE | Chesterfield, Lancaster | 29 min |
| Jul 16, 7:04 PM EDT | Severe Thunderstorm Warning | CAE | Chesterfield, Kershaw, Lancaster, Lee | 41 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.